# SDR CA140222003

- Difficulty date: February 5, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwc PW308C
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: X
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CRUISE THE RT ENGINE FLAMED OUT AND AUTOMATICALLY STARTED.  FIELD SERVICE REPRESENTATIVE IS IN CONTACT WITH SECA MAINTENANCE REPAIR TEAM TO PERFORM 4TH STAGE COMPRESSOR ABRADABLE INSPECTION.
